Menu
X
Hayden asked 7 months ago

Hi I am a 17 year old male and I started Wellbutrin about 8 days ago after i had quit Zoloft due to it making me gain weight. I experienced a head ache for about two days and then everything was fine for a couple of days until a day ago when I was sleeping I woke up to my leg feeling claustrophobic and my inner thighs started to twitch like I was shivering from being cold. Do you think I have Restless Leg Syndrome?  

1 Answers
freedoctorhelpline Staff answered 6 months ago

people with restless legs syndrome syndrome have uncomfortable sensations in their legs (and generally arms or alternative components of the body) associated an irresistible urge to maneuver their legs to alleviate the sensations. The condition causes associate uncomfortable, “itchy,” “pins and needles,” or “creepy crawly” feeling within the legs. The sensations area unit typically worse at rest, particularly once lying or sitting.
The severity of RLS symptoms ranges from gentle to intolerable. Symptoms will come back and go and severity may vary. The symptoms area unit usually worse within the evening and at nighttime. for a few individuals, symptoms could cause severe nightly sleep disruption which will considerably impair their quality of life.

© Copyright 2016 Free Doctor Helpline. All rights reserved.

         Sitemap | Sitemap XML